# SDR 7AHR20130129012

- Difficulty date: January 29, 2013
- Submitted: January 29, 2013
- Operation: General aviation
- Aircraft: N842AL
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 68,422 hours, 68,390 cycles
- Engine: Pwa JT8D17
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Worn
- Location: Rt Nacelle
- Part time: 68,422 hours, 68,390 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE COWL HAS AN AREA OF DAMAGE AT NR 10 RIB.  AREA OF DAMAGE IS FOUND TO BE OUT OF LIMITS IAW SRM 54-10-1.  REMOVED DAMAGED PARTS (ANGLES).  FABRICATED NEW REPAIR ANGLES IAW SRM 51-40-3.  INSTALLED REPAIR ANGLES IAW SRM 51-40-3.
